Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 904914, 16 pages
http://dx.doi.org/10.1155/2011/904914
Research Article

State Feedback Guaranteed Cost Repetitive Control for Uncertain Discrete-Time Systems

1Department of Marine Engineering, Shanghai Maritime University, Shanghai 200135, China
2Department of Automation, Shanghai Jiaotong University, Shanghai 200240, China
3Department of Electronic Information Engineering, Changzhou College of Information Technology, Changzhou 213164, China

Received 26 November 2010; Revised 18 February 2011; Accepted 2 April 2011

Academic Editor: Cristian Toma

Copyright © 2011 Wentao Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Francis and W. M. Wonham, “The internal model principle of control theory,” Automatica, vol. 12, no. 5, pp. 457–465, 1976. View at Google Scholar · View at Zentralblatt MATH
  2. G. Weiss and M. Häfele, “Repetitive control of MIMO systems using H design,” Automatica, vol. 35, no. 7, pp. 1185–1199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M.-C. Tsai and W.-S. Yao, “Design of a plug-in type repetitive controller for periodic inputs,” IEEE Transactions on Control Systems Technology, vol. 10, no. 4, pp. 547–555, 2002. View at Publisher · View at Google Scholar
  4. T.-Y. Doh and M. J. Chung, “Repetitive control design for linear systems with time-varying uncertainties,” IEE Proceedings: Control Theory and Applications, vol. 150, no. 4, pp. 427–432, 2003. View at Publisher · View at Google Scholar
  5. A. W. Osburn and M. A. Franchek, “Designing robust repetitive controllers,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 126, no. 4, pp. 865–872, 2004. View at Publisher · View at Google Scholar
  6. C. T. Freeman, P. L. Lewin, E. Rogers, D. H. Owens, and J. Hätönen, “An optimality-based repetitive control algorithm for discrete-time systems,” IEEE Transactions on Circuits and Systems. I, vol. 55, no. 1, pp. 412–423, 2008. View at Publisher · View at Google Scholar
  7. G. Pipeleers, B. Demeulenaere, J. De Schutter, and J. Swevers, “Robust high-order repetitive control: optimal performance trade-offs,” Automatica, vol. 44, no. 10, pp. 2628–2634, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. R. Petersen, D. C. McFarlane, and M. A. Rotea, “Optimal guaranteed cost control of discrete-time uncertain linear systems,” International Journal of Robust and Nonlinear Control, vol. 8, no. 8, pp. 649–657, 1998. View at Google Scholar · View at Zentralblatt MATH
  9. L. Yu and F. Gao, “Output feedback guaranteed cost control for uncertain discrete-time systems using linear matrix inequalities,” Journal of Optimization Theory and Applications, vol. 113, no. 3, pp. 621–634, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. R. Karimi, M. Zapateiro, and N. Luo, “A linear matrix inequality approach to robust fault detection filter design of linear systems with mixed time-varying delays and nonlinear perturbations,” Journal of the Franklin Institute, vol. 347, no. 6, pp. 957–973, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Gahinet, A. Nemirovski, A. J. Laub, and M. Chilali, LMI Control Toolbox for Use with MATLAB, The Math Works, Natick, Mass, USA, 1995.
  12. M. S. Mahmoud, Robust Control and Filtering for Time-Delay Systems, vol. 5 of Control Engineering, Marcel Dekker, New York, NY, USA, 2000.
  13. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994.
  14. M. Tomizuka, T. C. Tsao, and K. K. Chew, “Analysis and synthesis of discrete-time repetitive controllers,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 111, no. 3, pp. 353–358, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. W. C. Ho and G. Lu, “Robust stabilization for a class of discrete-time non-linear systems via output feedback: the unified LMI approach,” International Journal of Control, vol. 76, no. 2, pp. 105–115, 2003. View at Publisher · View at Google Scholar